It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax and eye damage?

Re: Fosamax and eye damage?

[ Back to Messages ]

Message

Posted by Joan on November 02, 2000 at 10:18:47:

In Reply to: Fosamax and eye damage? posted by Bill on October 26, 2000 at 06:18:18:

:
: Has anyone experienced eye pain after taking Fosamax? I find several internet articles linking the two. I've been taking Fosamax for three weeks, and for the past three days, my right eye feels as if it has a rock in it. I went to the eye surgeon who did my cataract surgery, and he said there was nothing in it, but it was damaged as if something had been in it. He prescribed and antibiotic salve, which he said would also soothe the pain, but it doesn't.
: Thanks,
: Bill

Hi Bill,
I had a lot of eye problem while taking Fosamax especially double vision which started about 4 months after taking the drug. It continued for the next 3 months until I finally stopped taking the Fosamax. No doctor seemed to believe that the Fosamax was causing my double vision. It took a few week for my eye sight to return to normal, although my right eye gets tired faster now. Joan




Follow Ups




All times are GMT -7. The time now is 01:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!